Tense cheek after hyaluronic acid filler injection?

I had hyaluronic acid filler injection 2 days ago, which was injected in one cheek due to trauma induced depression of the cheek. I still feel my cheek is over corrected and very tense that its painful whenever I smile, making my face look awkward and asymmetrical. Another problem is I can feel some lumps which are hard in consistancy, giving the abnormal look of the cheek. Is this normal? Will it improve after time and how long will it take for the tense feeling to disappear?

Doctor Answers 1

Tense cheek after filler

Hello, and thanks for your question. Some of this might just be swelling, which can last for a couple of weeks after filler placement, but I do recommend that you follow up with your physician. Best of luck, Dr. Frucht.  


Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.